Uniform distribution and diophantine inequalities

Robert F. Tichy*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Uniformly distributed sequences with respect to the summation method H are investigated; the results are applied to certain diophantine inequalities.

Original languageEnglish
Pages (from-to)147-152
Number of pages6
JournalMonatshefte für Mathematik
Volume99
Issue number2
DOIs
Publication statusPublished - 1 Jun 1985
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Uniform distribution and diophantine inequalities'. Together they form a unique fingerprint.

Cite this